Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anonemis

I start next week. Sideeffects? How to Prepare?

Recommended Posts

I am a 30yo male. I had bad bacne and used Doroyx which did wonders but acne is still there along with scars. My face I get breakouts here and there I have been off Dorox since April and have done nothing since besides washing with Clean and clear clearisil face wash and used Neutragena 12hr face wash to help with excessive oil. My face gets very oily. My cystic acne is gone but my dermatologist suggests I start Accutane. I read it has been taken off US markets which will probably mean I will be on Isotretinoin. I have read this is a generic form of accutane. Does it have same sideeffects? I decided to start in Sept for 2 reasons summer is over so I won't be in the sun tanning. I have a few weddings in 2010 along with my own in the near future and want to be acne free. I read this dries you out from this forum and I have been trying to set up a daily routine when I start to ward off the sideeffects.

I plan on continuing taking Pearl Priobotics which many have stated helps with antibiotic effects on the immune system so I take them daily anyway. Chapstick, (Is there a specific one that people like?) hand cream (my mother found a great one really works wonders I will list the name later) I think oil of olay. Epson salt bath,. Any other things I should look for in the sideeffects of this product? I try my best to stay in shape treadmill 30 min daily. I am 100% healthy and average weight but I would like to maintain it. Any other suggestions I should look out for or use to combat the sideeffects? I read about Magnesium to help with stomach issues. Any other advice greatly appreciated. I also have read about these side effects: include hair loss, yellowing of teeth, blurred vision, bone changes, depression and other mental health issues.

Has anyone experienced these sideeffects? What have you done to try to minimize it. I know this taxes your liver is there anything to help your liver while on this drug?

Edited by anonemis

Share this post


Link to post
Share on other sites

Accutane and Isotretinoin are the same thing. You may be put on Amnesteem, Claravis, or Sotret (all generics).

Start moisturizing 2x per day, start washing with something very mild and non-medicated, stock up on Aquaphor for your lips, and hunker down... it might get worse before it gets better, but it DOES get better!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×